# SDR REXA2020020580165

- Difficulty date: January 28, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 28,067 hours, 20,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH6703217411
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR SEAL AFT OF SERVICE DOOR IS CORRODED.
"INCORRECT EA WAS ISSUED, ALL WORK WAS VERIFIED AND WAS PERFORMED IAWENDEAVOR EA CRJ953-10283, REPAIRED RH FLOOR SILL AFT OF SERVICE DOOR IAW ENDEAVOR EA CRJ953-10283.
